# SDR CALA2020100701157

- Difficulty date: October 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467HARM
- Aircraft time: 61,686 hours, 11,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

767 - RETURN TO A SERVICEABLE CONDITION AFTER ACTIVE STORAGE PROGRAM  - EMERGENCY EXIT LIGHTS INOP ROWS 20 THRU 23 FOUND EMERGENCY BATTERY CHARGER HAS CORROSION AND POWER SUPPLY BATTERY COULD NOT RECHARGE. LOCATION IS BEHIND VENT GRILL BELOW R/H OVERWING EMERGENCY EXIT. REPLACED BATTERY CHARGER REF IPC 33-51-07. EMERGENCY POWER SUPPLY BATTERY NOT IN STOCK AT IAH. REPLACED EMERHENCY SUPPLY BATTERY BELOW R/H OVERWING EMERGENCY E XIT .OPS NORMAL REF AMM TASK 33-51-07-422-012.
